MAUDE Adverse Event Report: 3M HEALTH CARE 3M MICROPORE PAPER TAPE PLUS; MICROPORE¿ PLUS PAPER TAPE

3M HEALTH CARE 3M MICROPORE PAPER TAPE PLUS; MICROPORE¿ PLUS PAPER TAPE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Hypovolemia (2243); Blood Loss (2597)
Date of Event 12/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: full list of medical products: fresenius 2008 t hemodialysis machine; combiset hemodialysis tubing; 180 nre optiflux dialyzer; granuflo 2.0k, 2.5 ca, 1.0 mg, 100 dextrose; naturalyte 4000 rx12 bicarbonate (45x); fresenius 1000 ml normal saline; jms wingeater safety av fistula needle set 15 gauge x1 inch be with clamp.Mw (b)(4) received from fresenius.End of report.
 
Event or Problem Description
Patient arrived for treatment alert and orientated.Pre-dialysis vital signs obtained: b/p: 187/62; pulse 72; resp 18; temp: 98.0.At 19:59, the patient was observed with the access uncovered and no bleeding from site.At 20:01, approximately 2.5 hours into the scheduled 4 hour hemodialysis treatment, during the q 30 minute vital signs check, the patient was noted to be slow to respond.Vs obtained: b/p 47/26; pulse 64.Patient's venous needle was dislodged with tape intact on the wings of the needle.Large amounts of blood were noted on both the chair and the floor.Elb 500 ml.The venous line was clamped, and pressure applied to the venous cannulation site.Normal saline was administered via the arterial needle.911 was called.After infusion of approximately 1000 ml normal saline, b/p: 126/53; pulse 64; patient was alert and oriented.Upon discharge from the facility via ems; the patient was alert and oriented with b/p 110/50; pulse 67; resp 18.The patient was transported to the hospital and admitted.The patient returned to the facility for hemodialysis on (b)(6) 2018.

Brand Name
3M MICROPORE PAPER TAPE PLUS
Common Device Name
MICROPORE¿ PLUS PAPER TAPE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8257683
Report Number2110898-2019-00012
Device Sequence Number2035793
Product Code KGX
UDI-Device Identifier04046719352586
UDI-Public04046719352586
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/06/2021
Device Model NumberN/A
Device Catalogue Number1532S-1
Device Lot Number333GKY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2019
Initial Report FDA Received Date01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age69 YR
Patient Weight88